# SDR DALA2019100755746

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT LOWER CORNER , AT AFT CARGO DOOR.  BLENDED OUT PER B757-200 SRM 51-10-02 PAR 6. AREA WAS REPAIRED PER B757-200 SRM 51-40-02 PAR 4 AND 7; AND SRM 52-30-01 REPAIR 4, REPAIR INSTRUCTION 11 THROUGH 13 FIGURE 201, TABLE I AND II.
